$8.29
Everyday Low Price
Sudafed PE Sinus Pressure + Pain Relief Tablets, Maximum Strength, Non-Drowsy, Acetaminophen, Pain Reliever, Fever Reducer, Phenylephrine HCl, Decongestant, Sinus Congestion Relief; 24 ct; Pack of 1
By Sudafed
Product Overview
Description
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure& pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. The maximum strength decongestant tablets can be usedby adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.
Product Details
Model Number: 000000000535472400
SKU(s): 810221260
Specifications
- 0.632"L x 4.524"W x 2.914"H
- 24 ct
Features
- Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets Features a non-drowsy formula to relieve sinus pain, pressure, nasal congestion and headaches Each caplet contains 5 mg of the decongestant phenylephrine HCl for congestion relief Each caplet contains 325 mg of acetaminophen to relieve headache, minor pain and reduce fever Helps relieve nasal congestion due to hay fever, common cold or upper respiratory allergies Provides relief of sinus pressure, headaches, nasal congestion, and minor aches and pains This non-drowsy sinus congestion & pain medicine also helps promote sinus drainage Sinus pressure & pain relief from the #1 pharmacist recommended brand among oral OTC decongestants
- Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets Features a non-drowsy formula to relieve sinus pain, pressure, nasal congestion and headaches Each caplet contains 5 mg of the decongestant phenylephrine HCl for congestion relief Each caplet contains 325 mg of acetaminophen to relieve headache, minor pain and reduce fever Helps relieve nasal congestion due to hay fever, common cold or upper respiratory allergies Provides relief of sinus pressure, headaches, nasal congestion, and minor aches and pains This non-drowsy sinus congestion & pain medicine also helps promote sinus drainage Sinus pressure & pain relief from the #1 pharmacist recommended brand among oral OTC decongestants
Return Policy
If you wish to return your online order, please visit your order history to start the return process. If you have any issues, contact our Customer Care Support Center at 1-866-BIG-LOTS (244-5687) for assistance with making your return. Please be prepared to provide your order number and email address, or your rewards number, so that we may better assist you.
For return terms, see our full Returns Policy.
For return terms, see our full Returns Policy.
Delivery Info
In-Store Pickup
In store pickup is FREE. Orders placed by 5pm local time can be picked up the same day.
Same-Day Delivery
Need it? Get it! Got it. Same Day Delivery available from select stores. You can choose from available delivery windows in cart.
Standard Delivery
Standard Delivery is FREE on orders over $79. Expedited delivery can be chosen in cart for eligible items.
Delivery questions? For more info, visit our Delivery FAQs.
Good to Know
General Disclaimer:
We aim to provide accurate product information, however some information presented is provided by a 3rd party and is subject to change See our disclaimer.
We aim to provide accurate product information, however some information presented is provided by a 3rd party and is subject to change See our disclaimer.
- Customer Reviews
Share your thoughts, we value your opinion.
notSoldAtLocation :
forSaleInStore : true
isBopisTransactable : true
isItemBopisEligible : true
onlineOnly : false
preferredStoreId :
skuOutOfStockForTheLocation :
skuOutOfStockForMostOfTheLocations :
sameDayDeliveryEligible : false
isShippingTransactable : true
inStockOnline : true
nextAvailableStoreId :
nextAvailableStoreDistance :
shipmentTypes : [CustomerPickup, SameDay, RetailParcel]
transitStoresAvailable : false
forSaleInStore : true
isBopisTransactable : true
isItemBopisEligible : true
onlineOnly : false
preferredStoreId :
skuOutOfStockForTheLocation :
skuOutOfStockForMostOfTheLocations :
sameDayDeliveryEligible : false
isShippingTransactable : true
inStockOnline : true
nextAvailableStoreId :
nextAvailableStoreDistance :
shipmentTypes : [CustomerPickup, SameDay, RetailParcel]
transitStoresAvailable : false